s'authentifier
version française rss feed
.:. Consulter > Par thème arXiv > Mathématiques .:.
154 Documents classés par : 
Première Page Page Précédente ... 10 - 11 - 12 - 13 - 14 - 15 - 16 Page Suivante Page Finale
Exact results for the sigma(z) two-point function of the XXZ chain Delta=1/2
Kitanine N., Maillet J. M., Slavnov N.A., Terras V.
Journal of statistical mechanics-theory and experiment, L09002 (2005) L09002 [ensl-00266557 - version 1]
fulltext accessible on an other server Boundary RG Flow Associated with the AKNS Soliton Hierarchy
Fateev V.A., Lukyanov S.L.
Journal of Physics A: Mathematical and General 39 (2005) 12889-12925 [in2p3-00025706 - version 1]
fulltext accessible on an other server Krein space quantization in curved and flat spacetimes
Garidi T., Huguet E., Renaud J.
Journal of physics A: mathematical and general 38 (2005) 245-256 [in2p3-00025325 - version 1]
fulltext access Representation theory and Wigner-Racah algebra of the SU(2) group in a noncanonical basis
Kibler M.R.
Dans Collection of Czechoslovak Chemical Communications: a Special Issue in honor of Professor Josef Paldus - 9th International Conference on Squeezed States and Uncertainty Relations, France (2005) [in2p3-00023972 - version 1]
On non-Hermitian operators with a real spectrum, PT-symmetry and all that
Gieres F.
Colloquium on New Symmetries in Mathematical Physics, France (2004) [in2p3-00023991 - version 1]
fulltext accessible on an other server CRITICAL (Phi^(4)_(3,\epsilon))
Brydges D.C., Mitter P.K., Scoppola B.
Communications in Mathematical Physics 240, 1-2 (2003) 281-327 [hal-00176682 - version 1]
fulltext accessible on an other server Quantization of the sphere with coherent states
Lachièze-Rey M., Gazeau J.-P., Huguet E., Renaud J., Garidi T.
International Journal of Theoretical Physics 42 (2003) 1301-1310 [hal-00122710 - version 1]
fulltext accessible on an other server Quantum Hall conductivity in a Landau type model with a realistic geometry
Chandelier F., Georgelin Y., Masson T., Wallet J.-C.
Annals of Physics 305 (2003) 60-78 [in2p3-00012516 - version 1]
fulltext access Semiclassical results in the linear response theory
Combescure M., Robert D.
[hal-00000067 - version 1] (21/11/2002)
fulltext accessible on an other server Hamiltonian Quantization of Chern-Simons theory with SL(2,C) Group
Buffenoir E., Noui K., Roche P.
Classical and Quantum Gravity 19 (2002) 4953-5015 [hal-00178161 - version 1]